# SDR DXTA2010011103940

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 7,724 hours, 4,598 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AT FL410, OBSERVED A BUMP & SHUTTER APPEARING TO COME FROM NLG. RED GEAR UNLOCK ILLUM & REMAINED ON UNTIL MLG DOWN. ON POST FLT INSP FOUND RT NLG DOOR SHOWED EVIDENCE OF OVERSTRESS.  WHEN MLG SELECTED DOWN SYS OPS NORMAL, 3 GREEN DOWN & LOCKED & NO RED UNLOCKED.  INSTALLED NEW NLG DOOR ON RT SIDE IAW MM 52-80-20. OPS CHECK GOOD. REMOVED UPLOCK ROLLER BRACKETS. INSTALLED 2 NEW BRACKETS DUE TO DAMAGE.  SUSPECT BRACKETS DAMAGED FROM OTHER THAN THIS DISCREPANCY. INSTALLED NEW UPLOCK ROLLER. COMPLETED SEVERAL CYCLES. OPS GOOD. REMOVED MLG DOOR TORQUE TUBE & PILLOW BLOCKS. INSPECTED CLEANED & RELUBED PILLOW BLOCKS & TORQUED TORQUE TUBE & SAFETIED.  TUBE ROTATES FREELY IN BLOCKS.
